# SDR 95FDEA01487

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO COMP FS 1110 FLOOR BEAM LOWER FLANGE BL 16L TO 30L.  REMOVED CORRODED AREA PER SRM 51-10-6, FABRICATED FILLER AND DOUBLER PER ESO 11782, INSTALLED FILLER AND DOUBLER PER ESO 11782 AND SRM 51-10-6, 51-40-2.  EA NR 7-5310-25810.
